# SDR ASAA2016092718139

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 34,338 hours, 10,548 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Failed
- Location: Nr 7 Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 7 LE FLAP TRANSIT LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT. NO ROLL FELT. SPEED TAPES, AUDIO WARNINGS, FMC COMPUTATIONS AFFECTED. OVERHEAD LE DEVICE NR 7 AMBER TRANSIT LIGHT ALSO ILLUMINATED INTERMITTENTLY. AIR TURNBACK.  ACFT GROUNDED. RESET (1) C/B STALL WARNING ASYM MODE. INSTALLED BULBS TO P2 PANEL INDICATOR. IAW AMM 27-88-11 AND WDM 27-81-22, REMOVED AND REPLACED PROX SENSOR S1007 LE SLAT NR 7. OPS TEST NORMAL.
